Advanced Search
Article Contents
Article Contents

Persistent singular attractors arising from singular cycle under symmetric conditions

Abstract Related Papers Cited by
  • We prove that generic symmetric $C^{r}$-vector field families on $\mathbb{R}^{3}$ unfolding a contracting singular cycle, exhibits singular attractors for a positive lebesgue measure set of parameter values. Essentially the cycle is formed by a real contracting singularity, like those in the geometric contracting Lorenz attractor, whose unstable branches go to periodic orbits in the cycle. We obtain a lower estimate for the density of this set at the first bifurcation value. Furthermore, for parameter values in this set the corresponding vector field admits a unique SRB measure, whose support coincides with the attractor.
    Mathematics Subject Classification: Primary: 58F15, 58F17; Secondary: 53C35.


    \begin{equation} \\ \end{equation}
  • [1]

    M. Benedicks and L. Carleson, On iterations of $\ 1-ax^{2}$ on $(-1,1)$, Annals of Math. (2), 122 (1985), 1-25.doi: 10.2307/1971367.


    M. Benedicks and L. Carleson, The dynamics of the Hénon map, Annals of Math. (2), 133 (1991), 73-169.doi: 10.2307/2944326.


    R. Bamón, R. Labarca, R. Ma né and M. J. Pacífico, The explosion of singular cycles, Publications Mathématiques, I. H. E. S., 78 (1993), 207-232.doi: 10.1007/BF02712919.


    C. Bonatti, A. Pumariño and M. Viana, Lorenz attractors with arbitrary expanding dimension, C. R. Acad. Sci. Paris Sér. I Math., 325 (1997), 883-888.doi: 10.1016/S0764-4442(97)80131-0.


    J. Guckenheimer and A. Williams, Structural stability of Lorenz attractors, Publ. IHES, 50 (1979), 59-72.doi: 10.1007/BF02684769.


    R. Labarca, Bifurcation of contracting singular cycles, Ann. Scient. Ec. Norm. Sup. 4e Série, 28 (1995), 705-745.


    R. Labarca and M. J. Pacífico, Stability of singular horse-shoe, Topology, 25 (1986), 337-352.doi: 10.1016/0040-9383(86)90048-0.


    W. de Melo and S. Van Strien, "One-Dimensional Dynamics," Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], 25, Springer-Verlag, Berlin, (1993).


    R. Metzger, Sinai-Ruelle-Bowen measures for contracting Lorenz maps and flows, Ann. Inst. H. Poincaré Anal. Non Linéaire, 17 (2000), 247-276.doi: 10.1016/S0294-1449(00)00111-6.


    C. Morales, M. J. Pacifico and B. San Martín, Expanding Lorenz attractors through resonant double homoclinic loops, SIAM J. Math. Anal., 36 (2005), 1836-1861 (electronic).doi: 10.1137/S0036141002415785.


    C. Morales, M. J. Pacifico and B. San Martín, Contracting Lorenz attractors through resonant double homoclinic loops, SIAM J. Math. Anal., 38 (2006), 309-332 (electronic).doi: 10.1137/S0036141004443907.


    E. Muñoz, B. San Martín and J. Vera, Nonhyperbolic persistent attractors near the Morse-Smale boundary, Ann. I. H. Poincar\'e-AN, 20 (2003), 867-888.


    L. Mora and M. Viana, Abundance of strange attractors, Acta Math., 171 (1993), 1-71.doi: 10.1007/BF02392766.


    M. J. Pacífico and A. Rovella, Unfolding contracting singular cycles, Ann. Scient. Éc. Norm. Sup, 4e. Série, 26 (1993), 691-700.


    J. Palis, On Morse-Smale dynamical systems, Topology, 8 (1968), 385-404.doi: 10.1016/0040-9383(69)90024-X.


    J. Palis and S. Smale, Structural stability theorems, Global Analysis, Proc. Symp. in Pure Math., Vol XIV, American Mathematical Society, (1970), 223-231.


    J. Palis and F. Takens, "Hyperbolicity and Sensitive Chaotic Dynamics at Homoclinic Bifurcations. Fractal Dimensions and Infinitely Many Attractors," Cambridge Studies in Advanced Mathematics, 35, Cambridge University Press, Cambridge, 1993.


    M. R. Rychlik, Lorenz attractors through Shilnikov-type bifurcation, Part I, Ergod. Th. & Dynam. Syst., 10 (1990), 793-821.doi: 10.1017/S0143385700005915.


    A. Rovella, The dynamics of perturbations of the contracting Lorenz attractor, Bol. Soc. Bras. Mat., 24 (1993), 233-259.doi: 10.1007/BF01237679.


    C. Robinson, Nonsymmetric Lorenz attractors from a homoclinic bifurcation, SIAM J. Math. Anal., 32 (2000), 119-141 (electronic).doi: 10.1137/S0036141098343598.


    C. Robinson, Homoclinic bifurcation to a transitive attractor of Lorenz type II, SIAM J. Math. Anal., 23 (1992), 1255-1268.doi: 10.1137/0523070.


    C. Robinson, Homoclinic bifurcation to a transitive attractor of Lorenz type, Nonliniarity, 2 (1989), 495-518.doi: 10.1088/0951-7715/2/4/001.


    B. San Martín, Contracting singular cycles, Ann. Inst. Henri Poincaré, 15 (1998), 651-659.doi: 10.1016/S0294-1449(98)80004-8.


    B. San Martín, Saddle-focus singular cycles y prevalence of hyperbolicity, Ann. Inst. Henri Poincaré, 15 (1998), 623-649.doi: 10.1016/S0294-1449(98)80003-6.


    M. Shub, "Global Stability of Dynamical Systems," Springer-Verlag, New York, 1987.


    M. Viana, "Stochastic Dynamics of Deterministic Systems," Lecture Notes XXI Braz. Math. Colloq., IMPA, Rio de Janeiro, 1997.

  • 加载中

Article Metrics

HTML views() PDF downloads(92) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint